# SDR REXA201100398

- Difficulty date: June 24, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 18 hours, 15,083 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Component: Te Flap, Bombdr
- Component part number: 601R14008
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK MAINTENANCE AT WVAC DAMAGE TO THE RIGHT INBOARD FLAP LOWER WING SKIN WAS REPORTED FOR REPAIR TO TERMINATE DI16691 FOR A DENT TO THE LOWER WING SKIN INBOARD END BETWEEN WS 50.498 AND W554.848 BETWEEN THE FRONT AND REAR SPAR.  ADDITIONALLY, DAMAGE WAS NOTED TO THE INBOARD TRAILING EDGE SKIN.  REPAIRED IAW EA CRJ257-00012 AND APPROVED BY 8110-3 DATED JUNE 23, 2011.
